# SDR IXXA20150330072

- Difficulty date: October 30, 2014
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 78,323 hours, 36,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 368531390988205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GND FOR HEAVY MX, FAILSAFE INSPECTION.  UPPER CARGO AT STATION 1120 UNDER PANEL 251C, FWD SIDE A CORRODED BEAM.  REMOVED, FABRICATED & REPLACED INTERCOSTAL IAW SRM 51-40-02 & 47089FAB11.
